ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

March 2010 , Volume 13 , Issue 2

Select all articles

Export/Reference:

Bifurcation curves in discontinuous maps
Gian-Italo Bischi, Laura Gardini and Fabio Tramontana
2010, 13(2): 249-267 doi: 10.3934/dcdsb.2010.13.249 +[Abstract](1146) +[PDF](521.9KB)
Detecting chaos in a duopoly model via symbolic dynamics
Jose S. Cánovas, Tönu Puu and Manuel Ruiz Marín
2010, 13(2): 269-278 doi: 10.3934/dcdsb.2010.13.269 +[Abstract](923) +[PDF](151.6KB)
Car-following and the macroscopic Aw-Rascle traffic flow model
Marte Godvik and Harald Hanche-Olsen
2010, 13(2): 279-303 doi: 10.3934/dcdsb.2010.13.279 +[Abstract](1048) +[PDF](291.7KB)
Eigenseries solutions to optimal control problem and controllability problems on hyperbolic PDEs
Hee-Dae Kwon, Jeehyun Lee and Sung-Dae Yang
2010, 13(2): 305-325 doi: 10.3934/dcdsb.2010.13.305 +[Abstract](814) +[PDF](428.7KB)
Stability implications of delay distribution for first-order and second-order systems
Gábor Kiss and Bernd Krauskopf
2010, 13(2): 327-345 doi: 10.3934/dcdsb.2010.13.327 +[Abstract](1534) +[PDF](616.6KB)
Integrators for highly oscillatory Hamiltonian systems: An homogenization approach
Claude Le Bris and Frédéric Legoll
2010, 13(2): 347-373 doi: 10.3934/dcdsb.2010.13.347 +[Abstract](990) +[PDF](570.6KB)
On the time decay of solutions in porous-thermo-elasticity of type II
M. Carme Leseduarte, Antonio Magaña and Ramón Quintanilla
2010, 13(2): 375-391 doi: 10.3934/dcdsb.2010.13.375 +[Abstract](1004) +[PDF](219.7KB)
Traveling wave solutions in delayed reaction diffusion systems with applications to multi-species models
Guo Lin, Wan-Tong Li and Mingju Ma
2010, 13(2): 393-414 doi: 10.3934/dcdsb.2010.13.393 +[Abstract](980) +[PDF](319.1KB)
Existence, uniqueness and stability of traveling wave fronts of discrete quasi-linear equations with delay
Guangying Lv and Mingxin Wang
2010, 13(2): 415-433 doi: 10.3934/dcdsb.2010.13.415 +[Abstract](991) +[PDF](249.2KB)
Well posedness of a time-difference scheme for a degenerate fast diffusion problem
Gabriela Marinoschi
2010, 13(2): 435-454 doi: 10.3934/dcdsb.2010.13.435 +[Abstract](847) +[PDF](576.3KB)
A non-linear degenerate equation for direct aggregation and traveling wave dynamics
Faustino Sánchez-Garduño, Philip K. Maini and Judith Pérez-Velázquez
2010, 13(2): 455-487 doi: 10.3934/dcdsb.2010.13.455 +[Abstract](1027) +[PDF](783.3KB)
On the coupled continuum pipe flow model (CCPF) for flows in karst aquifer
Xiaoming Wang
2010, 13(2): 489-501 doi: 10.3934/dcdsb.2010.13.489 +[Abstract](989) +[PDF](282.6KB)
Hopf bifurcation of a class of two coupled relaxation oscillators of the van der Pol type with delay
Xiaoqin P. Wu and Liancheng Wang
2010, 13(2): 503-516 doi: 10.3934/dcdsb.2010.13.503 +[Abstract](1005) +[PDF](240.5KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]